# SDR NACA2023030200002

- Difficulty date: March 2, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,652 hours, 20,122 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 79027014
- Part serial: 880130
- Condition: Failed
- Part time: 11,728 hours, 4,780 cycles
- Stage of operation: MS
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE R ENG PRV. FOUND RIGHT SIDE EPR VALVE INOP. REMOVED AND REPLACED PRESSURE REGULATING RIGHT HAND SIDE PER AMM 36-11-18
